CSpace

Browse/Search Results:  1-2 of 2 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Periodic solutions of a wave equation with concave and convex nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 卷号: 153, 期号: 1, 页码: 121-141
Authors:  Bartsch, T;  Ding, YH;  Lee, C
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On a nonlinear Schrodinger equation with periodic potential 期刊论文
MATHEMATISCHE ANNALEN, 1999, 卷号: 313, 期号: 1, 页码: 15-37
Authors:  Bartsch, T;  Ding, YH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30